# SDR ASOA02234

- Difficulty date: April 16, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N530AA
- Make and model: Aerosp ATR72
- Aircraft serial: 453
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 4051 - DURING CRUISE FLIGHT FROM ATL TO VPS, THE FLIGHT ATTENDANT REPORTED A BURNING SMELL COMING FROM THE GALLEY AREA.  THE CAPTAIN ADVISED THE FILGHT ATTENDANT TO PULL ALL THE GALLEY CIRCUIT BREAKERS, TURN OFF ALL THE SWITCHES, AND THOROUGHLY CHECK FOR SIGNS OF SMOKE OR HEAT.  AFTER THESE ACTIONS WERE PERFORMED THE SMELL SUBSIDED AND NO EVIDENCE OF SMOKE OR HEAT WAS FOUND.  AIRCRAFT LANDED UNEVENTFULLY IN VPS.  MAINTENANCE INSPECTED AND FOUND THE GALLEY COFFEE POTS EMPTY WITH SMOLDERING COFFEE STAINS IN THE BOTTOM.  MAINTENANCE CLEANED AND PERFORMED AN OPERATIONAL CHECK OF THE POTS AND NO MORE SMELL WAS NOTED.  AIRCRAFT OK FOR SERVICE.  (M)
